Riemann-Roch for singular varieties
Publications Mathématiques de l'IHÉS, Tome 45 (1975), p. 101-145
@article{PMIHES_1975__45__101_0,
     author = {Baum, Paul and Fulton, William and Macpherson, Robert D.},
     title = {Riemann-Roch for singular varieties},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {45},
     year = {1975},
     pages = {101-145},
     zbl = {0332.14003},
     mrnumber = {54 \#317},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1975__45__101_0}
}
Baum, Paul; Fulton, William; Macpherson, Robert. Riemann-Roch for singular varieties. Publications Mathématiques de l'IHÉS, Tome 45 (1975) pp. 101-145. https://www.numdam.org/item/PMIHES_1975__45__101_0/

[A-H 1] M. F. Atiyah and F. Hirzebruch, Analytic cycles on complex manifolds, Topology, 1, 1961, 25-45. | MR 26 #3091 | Zbl 0108.36401

[A-H 2] M. F. Atiyah and F. Hirzebruch, The Riemann-Roch theorem for analytic embeddings, Topology, 1, 1961, 151-166. | MR 26 #5593 | Zbl 0108.36402

[App] W. Fulton, Rational equivalence on singular varieties, Appendix to this paper, Publ. Math. I.H.E.S., n° 45 (1975), 147-167. | Numdam | MR 53 #8060 | Zbl 0332.14002

[Baum] P. Baum, Riemann-Roch for singular varieties, A.M.S. Proceedings, Institute on Differential Geometry, Summer 1973, to appear.

[B-F-M] P. Baum, W. Fulton and R. Macpherson, Riemann-Roch and topological K-theory, to appear. | Zbl 0355.14008

[B-S] A. Borel and J.-P. Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France, 86 (1958), 97-136. | Numdam | MR 22 #6817 | Zbl 0091.33004

[EGA] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., nos 4, 8, 11, 17, 20, 24, 28, 32, 1960-1967. | Numdam

[F] W. Fulton, Riemann-Roch for singular varieties, Algebraic Geometry, Arcata 1974, Proc. of Symp. in Pure Math., 29, 449-457. | MR 52 #13844 | Zbl 0306.14005

[G] A. Grothendieck, La théorie des classes de Chern, Bull. Soc. Math. France, 86 (1958), 137-154. | Numdam | MR 22 #6818 | Zbl 0091.33201

[M 1] R. Macpherson, Analytic vector-bundle maps, to appear.

[M 2] R. Macpherson, Chern classes of singular varieties, Ann. of Math, 100 (1974). | MR 50 #13587 | Zbl 0311.14001

[R] M. Raynaud, Flat modules in algebraic geometry, Algebraic Geometry, Oslo 1970, Proceedings of the 5th Nordic Summer-School in Mathematics, 255-275, Wolters-Noordhoff, Groningen, 1970. | Zbl 0244.14002

[S] J.-P. Serre, Algèbre locale ; multiplicités, Springer Lecture Notes in Mathematics, 11 (1965). | MR 34 #1352 | Zbl 0142.28603

[SGA 6] P. Berthelot, A. Grothendieck, L. Illusie et al., Théorie des intersections et théorème de Riemann-Roch, Springer Lecture Notes in Mathematics, 225 (1971). | MR 50 #7133 | Zbl 0218.14001